# SDR QXEA2009031200176

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,692 hours, 18,963 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - POWERPLANT MESSAGE ON TO.  RETURN TO FILED.  LANDING UNEVENTFUL.  INTERROGATED CDS FOUND FAULT CODE 338B BOTH ENGINES.  CLEARED PEC CODES IAW AMM TASK 61-20-36-070-801.  PERFORMED GROUND RUNS ON BOTH ENGINES MULTIPLE TIMES, UNABLE TO DUPLICATE POWERPLANT MESSAGE.  NO FAULTS NOTED IN CDS AFTER RUNS.  SCHEDULED EMU FOR DOWNLOAD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
